RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2017, Volume 13, 016, 23 pages (Mi sigma1216)  

Some Open Problems in Random Matrix Theory and the Theory of Integrable Systems. II

Percy Deift

Department of Mathematics, New York University, 251 Mercer Str., New York, NY 10012, USA

Abstract: We describe a list of open problems in random matrix theory and the theory of integrable systems that was presented at the conference Asymptotics in Integrable Systems, Random Matrices and Random Processes and Universality, Centre de Recherches Mathématiques, Montréal, June 7–11, 2015. We also describe progress that has been made on problems in an earlier list presented by the author on the occasion of his 60$^th$ birthday in 2005 (see [Deift P., Contemp. Math., Vol. 458, Amer. Math. Soc., Providence, RI, 2008, 419–430, arXiv:0712.0849]).

Keywords: integrable systems; numerical algorithms; random matrices; random particle systems; Riemann–Hilbert problems.

Funding Agency Grant Number
National Science Foundation DMS-1300965
This work was supported in part by NSF Grant DMS-1300965.


DOI: https://doi.org/10.3842/SIGMA.2017.016

Full text: PDF file (480 kB)
Full text: http://www.emis.de/.../016
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1703.04931
Document Type: Article
MSC: 37K15; 15B52; 34M55; 35Q53; 60F05; 60K35; 62H25; 82B44
Received: October 11, 2016; in final form March 10, 2017; Published online March 14, 2017
Language: English

Citation: Percy Deift, “Some Open Problems in Random Matrix Theory and the Theory of Integrable Systems. II”, SIGMA, 13 (2017), 016, 23 pp.

Citation in format AMSBIB
\Bibitem{Dei17}
\by Percy~Deift
\paper Some Open Problems in Random Matrix Theory and the Theory of~Integrable Systems.~II
\jour SIGMA
\yr 2017
\vol 13
\papernumber 016
\totalpages 23
\mathnet{http://mi.mathnet.ru/sigma1216}
\crossref{https://doi.org/10.3842/SIGMA.2017.016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396322400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015823897}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1216
  • http://mi.mathnet.ru/eng/sigma/v13/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:109
    Full text:24
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019